Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

No periods even after taking medroxyprogesteron, excruciating back and stomach pain, lower pelvic pain. Remedy?

I havent gotten my period since august 1 of this year. I am taking ic medroxyprogesteron. I finished my medication and still havent gotten my period. I get excruciating pain in my back and stomach during the time i am suppose to get my period however i do not menstruate. right now my stomach lower pelvic area hurts. what should i do?
Asked On : Wed, 31 Oct 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor